GF dosent get very wet! :(
Posted Fri May 21, 2010 09:29 AM
My GF is currently on the pill, we are both finding it hard to get her wet/turned on.
I have tried all the usual, oral, erotic massaging, fingering her, sucking tits and kissing and nothing seems to help.
She has tried to turn herself on but it's not happening. We have to use a lot of lube and it's just making her feel awkward.
Before she went on the pill we had no problem at all!
Any help or ideas would be great!
Posted Fri May 21, 2010 09:45 AM
Posted Fri May 21, 2010 10:21 AM
Posted Fri May 21, 2010 11:20 AM
Posted Fri May 21, 2010 12:58 PM
Let her tell her doctor, she'll probably be able try out other pills until she finds one that's not "that bad".
An ex of mine had the same problem and got a vaginal cream with hormones (estrogen) from her doctor (I can't remember if it changed anything, tho).
Posted Fri May 21, 2010 04:25 PM
Maybe there's another possible cause?
You can always keep some lube handy in a nightstand drawer. Find a type you like (if you don't have a favorite type already).
And it would probably be a good idea for her to talk to her gynecologist about this issue. Maybe the doctor can have her try a lower hormone dosage or something.
Posted Sat May 22, 2010 01:32 PM
Posted Sat May 22, 2010 02:18 PM
This post has been edited by Jade: Sat May 22, 2010 02:18 PM
Posted Sat May 22, 2010 07:51 PM
This post has been edited by GeekyGirl: Sat May 22, 2010 07:52 PM
Posted Sat May 22, 2010 09:32 PM
Posted Sat May 22, 2010 09:50 PM
Birth control pills are concoctions of different hormones. The way they work is by ramping one hormone up as another is ramping down. It is like two out of synch bell curves. When certain hormones are high the others are correspondingly low. The shifts allow her to falsely menstruate, get really horny, and other side effects. Some womens reactions to the shifts cause her to be unnaturally dry, others get prone to vaginal infections. If it is supressing her libido she needs to get off off it and get on another one that has a different formulary. The various pills have many different combos of hormones in different levels.
If it is a matter of just dryness there are hormone laden lubes that you can use. But if there are other side efects get on a new track. Other possibility would be some of the IUDs that are on the market now.
When we had to deal with B.C. I was never wild about having her screw with her hormones . . . we used an IUD. Actually several different ones until I was snipped.
Hope that helps.
Posted Tue May 25, 2010 12:05 PM
At the end of june she need to go back and get some more pills so i will suggest to her that she might want to change brand or type.
Posted Tue May 25, 2010 02:11 PM